# SDR FDEA201106092240

- Difficulty date: June 9, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL FUSELAGE REPAIR AT STA 1700-1720, STR 16L REQUIRES REPLACEMENT  DUE TO NOT COMPLING WITH APPROVED DATA.  REMOVED AND REPLACED DOUBLER PER SRM 53-00-01, REPAIR 15. MAJOR REPAIR, CAT. "B" .
